# SDR QXEA9700580

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 2620 · Extinguishing System
- Part: Test Switch
- Part number: 44M4501203N
- Condition: Malfunction
- Location: Cockpit
- Component: Grimes, 7504341
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FIRE EXTINGUISHER A-LIGHT ON, B-TESTS NORMAL.  REPLACED TEST SWITCH, SYSTEM OPERATIONAL CHECKS GOOD.
